# SDR A6WA200360065

- Difficulty date: October 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bac 146300A
- Aircraft serial: E3132
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR, AFT SIDE FRAME, HAS TWO CRACKS APPROXIMATELY .75 INCH LONG NEAR DOOR SNUBBER ATTACHMENT AREA. MAINTENANCE COMPLIED WITH PERMANENT REPAIR.  INSTALLED REPAIR PLATE HC521H9032-200 IAW BAE FAX BARA/AVR/6571/03-MK.  (M)
